On positive-normal operators
Bull. Korean Math. Soc. 2002 Vol. 39, No. 1, 33-41
Published online March 1, 2002
In Ho Jeon, Se Hee Kim, Eungil Ko, and Ji Eun Park
Ewha Women's University, Ewha Women's University, Ewha Women's University, Ewha Women's University
Abstract : In this paper we study the properties of positive-normal operators and show that Weyl's theorem holds for some totally positive-normal operators.
Keywords : positive-normal operators, Weyl's theorem
MSC numbers : 47A53, 47A10
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd